MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO EZOUT BLADE PACK, 56MM; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO EZOUT BLADE PACK, 56MM; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 7812056001K
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded by the customer.
 
Event or Problem Description
It was reported that during a total hip revision surgical procedure, in the cup removal stage, it was noted that the blade broke in half.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
The reported event, for blade breakage, was not confirmed as the blade was not returned for evaluation.Without the blade we are unable to make a determination what caused the blade to break.
 
Event or Problem Description

Brand Name
EZOUT BLADE PACK, 56MM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key6360257
Report Number0001811755-2017-00673
Device Sequence Number13621656
Product Code HWE
UDI-Device Identifier07613327294484
UDI-Public(01)07613327294484(17)210301(10)16075017
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Model Number7812056001K
Device Catalogue Number7812056001K
Device Lot Number16075017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/08/2017
Supplement Date Received by Manufacturer08/01/2017
Initial Report FDA Received Date02/27/2017
Supplement Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1